It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Inner Ear Disorders Message Board


Inner Ear Disorders Board Index


I've ben using Advair for more than five years, and haven't had an attack of bronchitis since. However, I have an increasing problem with my inner ears, and sometimes my throat, itching. (Sometimes it's so bad I have an orgasm-like spasm from it.) I've been using a massager on low setting to "scratch" this itch, but am afraid it's also destroying my hearing.

I consulted an ENT a couple of years ago. He couldn't see anything wrong, and suggested I see an allergist. However, medication that controls my seasonal allergies does NOT control this itching.

Might it be helpful to ask my internist to get me a throat culture to detect candidiasis? It seems to me that this itching could be a side-effect of the Advair.

Thanks,

VVermast





All times are GMT -7. The time now is 10:31 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!